# SDR FDEA201004081097

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 58,650 hours, 12,210 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSP AT STA 6-100 LONGERON 1 LT, LONGERON SPLICE FOUND CRACKED.  LONGERON SPLICE R & R IAW SRM 51-33-01, REVISION 43. CLASSIFIED MAJOR REPAIR IAW GMM 6-2-100 REV 110.
